MathSciNet Relay Station
MathSciNet bibliographic data
MR2062430 82C40 (35B40 35K57 76T25)
Li, Hailiang; Toscani, Giuseppe Long-time asymptotics of kinetic models of granular flows. Arch. Ration. Mech. Anal. 172 (2004), no. 3, 407–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement